MAUDE Adverse Event Report: GALIL MEDICAL LTD. MRI SEEDNET®GOLD CONSOLE; CRYOSURGICAL DEVICES AND ACCESSORIES

GALIL MEDICAL LTD. MRI SEEDNET®GOLD CONSOLE; CRYOSURGICAL DEVICES AND ACCESSORIES
Model Number FPRCH2033
Medical Device Problem Codes Difficult or Delayed Activation (2577); Activation Problem (4042)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A full pm was performed by the galil fse.Parts spr000007-r + spr000012 were replaced, and the issue was resolved.The faulty parts will not be returned for further investigation, as the technology is nearing the end of its life cycle.
 
Event or Problem Description
4 needles were used in a mri guided renal cryoablation procedure.During the case, all 4 icerod mri needles only reached an iceball size of approx.1 cm, which was insufficient for the procedure.Extra active thawing cycles did not resolve this.Multiple freezing cycles were conducted in an attempt to reach an acceptable ablation zone.The treatment was deemed unsuccessful, and a new cryoablation procedure has been scheduled for this patient.All four needles were returned to the manufacturer for investigation, and the cryoablation system was investigated in a field service call.This mdr summarises the investigation results of the cryoablation system used in this complaint.Please see the following mdr's for the other devices used during this cryoablation procedure: 9616793-2020-00035 - needle 1, 9616793-2020-00036 - needle 2, 9616793-2020-00037 - needle 3, 9616793-2020-00038 - needle 4.

Brand Name
MRI SEEDNET®GOLD CONSOLE
Common Device Name
CRYOSURGICAL DEVICES AND ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD.
1 tavor building
p.o. box 224, industrial park
yokneam, 20692 03,,
IS  2069203,,
MDR Report Key9766520
Report Number3004462490-2020-00001
Device Sequence Number14007272
Product Code GEH
UDI-Device Identifier07290104830914
UDI-Public07290104830914
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K021261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH2033
Device Catalogue NumberFPRCH2033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1